# SDR USAA950797

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1124784
- Condition: Corroded
- Location: Bs 955
- Part time: 19,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION AT BS 955 TO 995 LBL 50 ON Z-ANGLE.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  REPLACED Z-ANGLE, REPAIRED PER SRM 51-10-02.  (M)
